# SDR COMA9710029

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Inoperative
- Location: Lt Te Flap
- Part time: 15,818 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT UPON FLAP RETRACTION AFTER TAKEOFF.  REPLACED LEFT OUTBOARD FLAP ACTUATOR OPERATIONAL CHECK GOOD.  PART TOTAL CYCLES, 16,190.
